# SDR CA000621003

- Difficulty date: June 21, 2000
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Bag BAE146200A
- Aircraft time: 27,339 hours
- Engine: Lyc ALF502R5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Coupling
- Part number: MS21902W6
- Condition: Leaking
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B, J
- Precautionary procedure: O

## Discrepancy

(CAN) THE FLIGHT CREW REPORTED LOSS OF YELLOW SYSTEM HYDRAULIC FLUID APPROX. 15 MILES BACK ON DESCENT. AN ODOR WAS EXPERIENCED BY PAX IN ROWS 7, 8 & 9 FIRST. A NORMAL LANDING WAS ACCOMPLISHED. MAINTENANCE INVESTIGATION REVEALED A LEAK AT THE B PORT OF THE YELLOW SYSTEM PRESSURE MANIFOLD. THE MS ADAPTER FITTING HAD FAILED IN THE THREAD AREA AND CAUSED SYSTEM FLUID LOSS. THE FITTING WAS REPLACED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
